Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Light periods, cramps near right ovary, pain radiating to thigh, nausea, loss of appetite. Causes?

26/female. I finished my period over a week ago but it has been abnormally light for the last few cycles. Now I m having moderate cramping on only my right side (feels like right ovary ) radiating down into my thigh and I m experiencing some nausea and loss of appetite . I was bloated last week and my clothes wouldnt even fit, now the bloating is gone but I m having pretty bad pains. I had a baby over 14 months ago, not sure if this has anything to do with it but the cramps are worse than before I got pregnant.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, though you say you had light periods last week it would be worthwhile to take a pregnacy test to rule out ectopic pregnacy given your history as implantation bleeding can mimic a light period. If your preg.test is positive then get an abdominal or transvaginal ultrasound done to rule out extra-uterine pregnany. In the mean while you could take some antispasmodics like mefenemic acid to relieve the pain. Take care.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor